# SDR SWAA2017061914470

- Difficulty date: June 13, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 43,239 hours, 25,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT EMERGENCY BATTERY PACK FAILED CAPACITY CHECK.  R&R BATTERY PACK PER AMM.
